# SDR CA130614002

- Difficulty date: May 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Engine: Pwa PT6A65AG
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Failed
- Location: Turbine Section
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING T/O ROLL, THE ENGINE LOST POWER. THE T/O WAS ABORTED. POST EVENT ENGINE EXAMINATION FOUND FRACTURED 2ND STAGE POWER TURBINE BLADES. THE ENGINE WAS REMOVED AND FORWARDED, WHERE IT WAS LAST REPAIRED LESS THAN 1000 HRS AGO, FOR INVESTIGATION AND REPAIR.  THE ACFT WAS RETURNED TO SERVICE AFTER ENGINE REPLACEMENT.  THE ENGINE DISASSEMBLY AND EXAMINATION REVEALED FRACTURED 2ND STAGE PT BLADES IN FATIGUE WITHIN THE FIXING.  THE AFFECTED PARTS HAVE BEEN REQUESTED TO BE SENT FOR FURTHER INVESTIGATION.
